UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Finite difference schemes for two-dimensional time-space fractional differential equations Journal article
International Journal of Computer Mathematics, 2016,Volume: 93,Issue: 3,Page: 578-595
Authors:  Wang Z.;  Vong S.;  Lei S.-L.
Favorite  |  View/Download:7/0  |  Submit date:2018/12/24
Adi Scheme  Discrete Energy Method  Preconditioned Gmres Method  Two-dimensional Fractional Differential Equation  Weighted And Shifted Grünwald Difference Operator